Please use this identifier to cite or link to this item: http://openarchive.nure.ua/handle/document/9419
Title: Нелінійний метод гальоркіна у чисельному аналізі стаціонарних в’язких течі
Authors: Шпакович, М. О.
Keywords: система диференціальних рівнянь Нав’є-Стокса
плоскопаралельні течії
нелінійний метод гальоркіна
стаціонарні в’язкі течії
Issue Date: 2019
Publisher: ХНУРЕ
Citation: Шпакович М.О. Нелінійний метод гальоркіна у чисельному аналізі стаціонарних в’язких течій // Радіоелектроніка та молодь у ХХІ столітті : матеріали 23-го Міжнародного молодіж. форума, 16-18 квітня 2019 р. – Харків : ХНУРЕ, 2019. – Т. 7. – С. 126–127.
Abstract: The problem of calculating the stationary flow of a viscous incompressible fluid in a bounded simply connected domain is considered. For its numerical analysis it was proposed to use the R-function method and the nonlinear Galerkin method. The results of a computational experiment for a test problem are given.
URI: http://openarchive.nure.ua/handle/document/9419
Appears in Collections:Кафедра прикладної математики (ПМ)

Files in This Item:
File Description SizeFormat 
Shak_2019.pdf112.97 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.